RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Cent. Eur. J. Math., 2013, Volume 11, Issue 2, Pages 254–263 (Mi cejm3)  

On the irreducibility of Hilbert scheme of surfaces of minimal degree

F. Bogomolovab, Vik. S. Kulikovcb

a Courant Institute of Mathematical Sciences, 251 Mercer St., New York, NY 10012, USA
b Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Vavilova Str. 7, Moscow, Russia, 117312
c Steklov Mathematical Institute, Gubkina Str. 8, Moscow, Russia, 119991

Funding Agency Grant Number
National Science Foundation DMS-1001662
Ministry of Education and Science of the Russian Federation NSh-4713.2010.1
11.G34.31.0023
Russian Foundation for Basic Research 11-01-00185_a
The first author was supported by NSF grant DMS-1001662 and second author was partially supported by grants of NSh-4713.2010.1 and RFBR 11-01-00185. Both authors were supported by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023.


DOI: https://doi.org/10.2478/s11533-012-0130-7


Bibliographic databases:

Document Type: Article
Received: 15.08.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/cejm3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018